# SDR DLM88081659

- Difficulty date: October 28, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED PROTECTION COAT ON RUDDER ASSY.  DAMAGED METALIZED WAS SANDED IAW SRM 51-70-1AD PAR 23 FIG 58.  ONE PLY OF STYLEROGLASS FIBER FABRIC AND ASTRO STRIKE LAMINATE IMPREGNATE WITH EA956 AB WERE INSTALLED IAW SRM 51-70-1AD PAR 23.  ASSEMBLY WAS CURED IAW SRM 51-70-1AD.
